# SDR AALA201703089009

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 19,183 hours, 6,987 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Punctured
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT ATTENDANT NOTICED A STRONG ACIDIC ODOR IN CABIN FROM ROW 5 AND BACK AS AIRCRAFT APPROACHED GATE, BEFORE DOORS OPENED. MAINTENANCE FOUND A HOLE IN FORWARD CARGO Y-MIXER DUCT AND REPLACED Y-MIXER DUCT PER AMM 21-21-43 AND JOB CARD 26L00021001. SEE ALSO AALA201703089011.
